# SDR DL733953294

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Door
- Condition: Broken
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV INSPECTION, FOUND L-1 DOOR UPPER GATE FWD SIDE ROD ATTACH LUG BROKEN.  REPAIRED ROD ATTACH LUG PER SRM 52-10-02 PG 208 TO 211.
